# SDR AALA201604309006

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 9,270 hours, 1,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  PLASTIC COVER OVER 3C EXIT DOOR FELL OFF.  SECURED PLASTIC COVER OVER 3L EXIT SIGN IAW AMM 33-51-00.
